# SDR DALA2023012400532

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,214 hours, 41,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT MLG DOOR ATTACH FITTING ON KEEL BEAM AT FRAME 43,  DAMAGE TO THE FWD FACE OF THE AFT FLANGE.  COMPLIED WITH ERA 605430-14AD REV, 0, REV. 1, AND REV 2.
